# SDR HALA9759

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 992260240
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INBOARD LEADING EDGE ASSEMBLY XRS 9.0 TO XFS 40 LEVEL 2 CORROSION AT OUTBOARD END AND AT FIELD FASTENERS.  CUT OUT SKIN WHERE CORROSION CLEANUP WAS BEYOND MATERIAL LOSS LIMITS, FABRICATED REPAIR FILLER AND DOUBLER, TREATED, PRIMED AND INSTALLED PER SRM 55-11 FIG 1 55-03, FIG 3 SRM 51-30-2 AND 51-30-3.  (M)
